Imperial College London

DrPavelBerloff

Faculty of Natural SciencesDepartment of Mathematics

Reader in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 9662p.berloff Website

 
 
//

Location

 

745Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Kondrashov:2015:10.1002/2014GL062871,
author = {Kondrashov, D and Berloff, P},
doi = {10.1002/2014GL062871},
journal = {GEOPHYSICAL RESEARCH LETTERS},
pages = {1543--1553},
title = {Stochastic modeling of decadal variability in ocean gyres},
url = {http://dx.doi.org/10.1002/2014GL062871},
volume = {42},
year = {2015}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Kondrashov,D
AU - Berloff,P
DO - 10.1002/2014GL062871
EP - 1553
PY - 2015///
SN - 0094-8276
SP - 1543
TI - Stochastic modeling of decadal variability in ocean gyres
T2 - GEOPHYSICAL RESEARCH LETTERS
UR - http://dx.doi.org/10.1002/2014GL062871
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000351847600036&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 42
ER -